# SDR 0002651155

- Difficulty date: July 27, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Aircraft time: 72,131 hours, 29,236 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED PUNGENT SMELL IN AFT CABIN.  AFTER VERIFICATION BY SECOND OFFICER, FLIGHT DIVERTED TO PSM AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED SYSTEM PER MAINTENANCE MANUAL AND FOUND ALL NORMAL.  AIRCRAFT RETURNED TO SERVICE.
